# SDR DALA2020032302009

- Difficulty date: March 12, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N338DN
- Make and model: Airbus A321-211
- Aircraft serial: 8078
- Aircraft time: 6,936 hours, 3,066 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT COVER DIFFUSER LENS MISSING AT R4 DOOR, INSTALLED NEW EXIT LIGHT COVER
